Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the number of elements of a group which have a power in a given conjugate set


Author: Louis Weisner
Journal: Bull. Amer. Math. Soc. 31 (1925), 492-496
DOI: https://doi.org/10.1090/S0002-9904-1925-04087-2
MathSciNet review: 1561103
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1925-04087-2